As an Amazon Associate I earn from qualifying purchases.
Effective cold & flu symptom relief: dayquil and NyQuil Cold & flu medicine temporarily relieve common cold & flu symptoms.

World's #1 selling otc cough and cold brand** vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms.

Pain reliever and fever reducer: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat.

Powerful, maximum strength 9-symptom relief: use non-drowsy DayQuil SEVERE for daytime relief and at night try NyQuil SEVERE for fast relief so you can rest.

Nothing works faster: Just one dose starts working fast to provide effective cold & flu relief.

Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine. Active ingredients: active ingredients are acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5



Body aches and pain relief: Acetaminophen reduces fever and relieves pain, including sore throat, headaches and body aches.

Active ingredients day time multi-symptom cold: Contains Dextromethorphan HBr for cough suppression, Guaifenesin as an expectorant and Phenylephrine HCl for nasal decongestion. Always wait at least 4 hours before giving another dose of MUCINEX CHILDREN'S LIQUID.
Flavor: available in very berry flavor; Use as directed; Day Time ages 4 and up, Night time ages 6 and up. Do not give more than a total of 5 doses in any 24-hour period. Active ingredients night time multi-symptom cold : Contains Acetaminophen as a pain reliever/fever reducer, Diphenhydramine HCI as an Antihistamine/Cough Suppressant and Phenylephrine HCl for nasal decongestion.
1. Vicks
#ad
Vicks DayQuil and NyQuil Combo Pack, Cough, Fever, 24 NyQuil Liquicaps, Sore Throat, 48 DayQuil, Powerful Multi-Symptom Daytime And Nighttime Relief For Headache, 72 Count, Cold & Flu Medicine
#adVicks #ad - World's #1 selling otc cough and cold brand** vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms. Feel better fast: just one dose starts working fast to provide effective cold & flu relief.Effective cold & flu symptom relief: dayquil and NyQuil Cold & flu medicine temporarily relieve common cold & flu symptoms.
More information #ad
Power through your worst cold & flu symptoms: Life doesn’t stop when you have a cold, DayQuil and NyQuil relieve bothersome symptoms, such as cough and fever, day and night. Fast, powerful multi-symptom relief: Use non-drowsy DayQuil for daytime relief and at night try NyQuil for fast relief so you can rest.Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.38 Inches |
Length | 4.38 Inches |
Weight | 0.34 Pounds |
Width | 3 Inches |
Part Number | 980131133 |
Model | No Model |
More information #ad
2. Vicks
#ad
Max Strength Relief for Fever, Stuffy Nose, 1 NyQuil, 2 x 12 oz Bottles, Sinus Pressure, 1 DayQuil, Cold & Flu Medicine, Vicks DayQuil & NyQuil Severe Honey Combo Pack, Sore Throat, Honey Flavor
#adVicks #ad - Powerful cold & flu relief: dayquil and NyQuil SEVERE Honey formulas are flavored with real honey & temporarily relieve common cold & flu symptoms. Great-tasting honey flavored dayquil and nyquil: Get the same cold & flu relief you expect from DayQuil & NyQuil SEVERE in a great-tasting honey-licious flavor.World's #1 selling otc cough and cold brand** vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms.
More information #ad
Proven relief for your worst cold & flu symptoms: life doesn’t stop when you have a cold, NyQuil and DayQuil SEVERE Honey tackle your most bothersome cold & flu symptoms taking you from 9 to none. Powerful, maximum strength 9-symptom relief day and night: Use non-drowsy DayQuil SEVERE Honey for daytime and at night try NyQuil SEVERE Honey for fast relief so you can rest.Brand | Vicks #ad |
Manufacturer | AmazonUs/PRFZ7 #ad |
Height | 7.4 inches |
Length | 5.47 inches |
Weight | 1.68 Pounds |
Width | 2.21 inches |
Part Number | 80344198 |
More information #ad
3. Amazon Basic Care
#ad
Amazon Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels, 48 Count
#adAmazon Basic Care #ad - Cold and flu: influenza flu and the common cold are respiratory illnesses caused by viruses. Non-drowsy daytime cold and flu medicine provides multi-symptom relief of headache, sore throat, cough, nasal congestion, fever, and minor aches and pains.Pain reliever and fever reducer: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat.
More information #ad
A cold medicine like cold & Flu Relief Multi-Symptom Daytime/Nighttime can help. Active ingredients: compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu. Nighttime cold and flu medicine provides multi-symptom relief of headache, sore throat, runny nose, sneezing, fever, cough, and minor aches and pains.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 3.25 Inches |
Length | 4.38 Inches |
Width | 2 Inches |
Part Number | 58072 |
Model | 58072 |
More information #ad
4. Vicks
#ad
Fever, Cough, Nasal Congestion, Vicks DayQuil and NyQuil SEVERE Cold & Flu Berry Liquid Medicine, 1 DayQuil, 2 x 12 oz Bottles, Sore Throat, Combo Pack, 1 NyQuil, Max Strength Relief for Headache
#adVicks #ad - Powerful cold & flu relief: dayQuil and NyQuil SEVERE temporarily relieve common cold & flu symptoms. Nothing works faster: Just one dose starts working fast to provide effective cold & flu relief.Powerful, maximum strength 9-symptom relief: use non-drowsy DayQuil SEVERE for daytime relief and at night try NyQuil SEVERE for fast relief so you can rest.
More information #ad
World's #1 selling otc cough and cold brand** vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms. Proven relief for your worst cold & flu symptoms: life doesn’t stop when you have a cold, NyQuil and DayQuil SEVERE tackle your most bothersome cold & flu symptoms taking you from 9 to none.Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 6.96 Inches |
Length | 2.8 Inches |
Weight | 0.49 Pounds |
Width | 5.38 Inches |
Part Number | 323900017788 |
More information #ad
5. Vicks
#ad
Sinus Pressure, Stuffy Nose, 32 DayQuil, 48 Count, Max Strength Relief For Fever, Cough, Cold & Flu Medicine, Nasal Congestion, 16 NyQuil, Vicks DayQuil and NyQuil SEVERE Combo, Sore Throat
#adVicks #ad - World's #1 selling otc cough and cold brand** vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms. Powerful, maximum strength 9-symptom relief: use non-drowsy DayQuil SEVERE for daytime relief and at night try NyQuil SEVERE for fast relief so you can rest.Nothing works faster: Just one dose starts working fast to provide effective cold & flu relief.
More information #ad
Powerful cold & flu relief: dayQuil and NyQuil SEVERE temporarily relieve common cold & flu symptoms. Proven relief for your worst cold & flu symptoms: life doesn’t stop when you have a cold, NyQuil and DayQuil SEVERE tackle your most bothersome cold & flu symptoms taking you from 9 to none.Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.31 Inches |
Length | 2 Inches |
Weight | 0.2 Pounds |
Width | 4.31 Inches |
Part Number | 53-PVRZ-0FPE |
Model | 53-PVRZ-0FPE |
More information #ad
6. Amazon Basic Care
#ad
Amazon Basic Care Nighttime Cold and Flu Relief Medicine; Cherry Flavored Liquid; Relieves Aches, 12 Fluid Ounces, Cough, Fever, Sneezing, Runny Nose; Packaging May Vary
#adAmazon Basic Care #ad - Relieves cold & flu symptoms: amazon basic care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sneezing and runny nose.Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine. Active ingredients: active ingredients are acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5
More information #ad
5 mg. Compare to the active ingredients of Vicks NyQuil Cold & Flu. Gluten free: this product is Gluten Free. Contains 10% ALCOHOL. Nighttime cold and flu relief: amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.Brand | Amazon Basic Care #ad |
Manufacturer | PERRIGO COMPANY #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Weight | 12 ounces |
Width | 2.5 Inches |
More information #ad
7. ALKA-SELTZER PLUS
#ad
Nasal Decongestant, Cough Suppressant, Power Max Cold and Flu Medicine, Night, For Adults with Pain Reliever, Alka-seltzer Plus Cold & Flu, Fever Reducer, Antihistamine, 36 Count
#adALKA-SELTZER PLUS #ad - Night time multi-symptom relief of runny nose, sore throat and fever. Fast relief so you can get back to your busy life. Maximum strength day time and night time relief from your worst cold & Flu symptoms. 25% smaller pill: alka-seltzer plus Maximum Strength cold & Flu Powermax gels have a concentrated formula to provide powerful fast relief.More information #ad
Use as directed. Day time multi-symptom relief of nasal congestion, cough, headache, cough, headache, sore throat, body ache, nasal congestion, body ache, Sinus pressure and fever.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/BAYR7 #ad |
Height | 5 Inches |
Length | 3.5 Inches |
Width | 1.5 Inches |
More information #ad
8. Generic
#ad
AXIM Day & Night 325-15-5-6.25 mg x 72 softgels
#adGeneric #ad - Acetaminophen 325 mg. Phenylephrine HCl 5mg. Dextromethorphan HBr 10mg. 72 softgels included in the Box.More information #ad
Brand | Generic #ad |
Manufacturer | Vivunt Pharma LLC #ad |
Height | 3.5 Inches |
Length | 4.3 Inches |
Width | 4.5 Inches |
Warranty | No Returns allowed. |
More information #ad
9. Coricidin HBP
#ad
Decongestant-Free Cold Medicine for Adults with High Blood Pressure -12 Fl Oz Pack of 2, Coricidin HBP Maximum Strength Cold & Flu Day & Night Sugar-Free Liquid Twinpack
#adCoricidin HBP #ad - Cough relief: a cough suppressant and expectorant temporarily relieves coughs and loosens congestion. Hbp adult cold medicine: Decongestant-free Coricidin cold & flu medicine relieves symptoms without elevating blood pressure.Body aches and pain relief: Acetaminophen reduces fever and relieves pain, including sore throat, headaches and body aches.
More information #ad
Two 12 fl ounce bottles of coricidin hbp cold & Flu Day & Night Liquid Medicine, Cold Medicine for Adults with High Blood Pressure. Maximum strength relief: coricidin HBP cold, cough & flu maximum strength medicine provides fast relief of symptoms for up to 4 hours.Brand | Coricidin HBP #ad |
Manufacturer | Bayer HealthCare LLC #ad |
Height | 6.9 Inches |
Length | 5.13 Inches |
Width | 2.56 Inches |
More information #ad
10. Mucinex
#ad
4 Fl Oz Pack of 2, Very Berry, Mucinex Children's Multi-Symptom Day/Night Liquid, Cold & Cough
#adMucinex #ad - Multi-symptom day time cold relief : Helps control cough, relieves stuffy nose, chest congestion and thins and loosens mucus. Multi-symptom night time cold relief: Helps to reduce fever, relieves stuffy nose, control cough, runny nose, sneezing and sore throat.Active ingredients day time multi-symptom cold: Contains Dextromethorphan HBr for cough suppression, Guaifenesin as an expectorant and Phenylephrine HCl for nasal decongestion. Always wait at least 4 hours before giving another dose of MUCINEX CHILDREN'S LIQUID.
More information #ad
1 pediatrician recommended: mucinex children’s is the #1 Pediatrician Recommended Brand among Non-Homeopathic Children’s Cough / Cold OTC products. Instructions: do not give the mucinex children's day time multi-symptom cold and mucinex children's night time multi-symptom cold liquids at the same time. Flavor: available in very berry flavor; Use as directed; Day Time ages 4 and up, Night time ages 6 and up. Do not give more than a total of 5 doses in any 24-hour period. Active ingredients night time multi-symptom cold : Contains Acetaminophen as a pain reliever/fever reducer, Diphenhydramine HCI as an Antihistamine/Cough Suppressant and Phenylephrine HCl for nasal decongestion.
Brand | Mucinex #ad |
Manufacturer | Reckitt Benckiser #ad |
Height | 5.7 Inches |
Length | 2 Inches |
Weight | 0.79 Pounds |
Width | 4.13 Inches |
Part Number | ASA-104 |
Model | ASA-104 |
More information #ad